# SDR DLL10954486

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil Press Trans
- Condition: Failed
- Location: Nr 3 Engine
- Component: 797001019
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, NR 3 ENG OIL PRESS INDICATED HIGH, 100 PSI PLUS.  ABORTED TAKEOFF UNDER 60 KTS, RETURNED TO GATE AT LOW POWER, EQUAL N2 ON NR 1 AND NR 3 ENG AT 85 PERCENT, NR 2 ENG OIL PRESS READ 58 PSI, NR 3 ENG OIL PRESS INDICATING 82 PSI.  REPLACED OIL PRESS TRANSMITTER, BLEW OUT TRANSMITTER AND PRESS SW LINE AND CHECKED CHIP DETS.  RAN ENG LEAK AND OPS CK NORMAL.
